Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espacio Banach")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5009

  • Page / 201

Export

Selection :

  • and

On Sequentially Right Banach SpacesKACENA, Miroslav.Extracta mathematicae. 2011, Vol 26, Num 1, pp 1-27, issn 0213-8743, 27 p.Article

The Hitchhiker Guide to Categorical Banach Space Theory. Part ICASTILLO, Jesus M. F.Extracta mathematicae. 2010, Vol 25, Num 2, pp 103-149, issn 0213-8743, 47 p.Article

A Note on the Class of Superreflexive Almost Transitive Banach SpacesTALPONEN, Jarno.Extracta mathematicae. 2008, Vol 23, Num 1, pp 1-6, issn 0213-8743, 6 p.Article

On Weakiy Extremal Structures in Banach SpacesTALPONEN, Jarno.Extracta mathematicae. 2007, Vol 22, Num 2, pp 225-233, issn 0213-8743, 9 p.Conference Paper

ON THE JAMES AND VON NEUMANN-JORDAN CONSTANTS IN BANACH SPACESFENGHUI WANG; KALTON, Nigel J.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 2, pp 695-701, issn 0002-9939, 7 p.Article

On martingales with values in a complex Banach spaceGARLING, D. J. H.Mathematical proceedings of the Cambridge Philosophical Society. 1988, Vol 104, Num 2, pp 399-406, issn 0305-0041Article

Improved Bounds in the Scaled Enflo Type Inequality for Banach SpacesGILADI, Ohad; NAOR, Assaf.Extracta mathematicae. 2010, Vol 25, Num 2, pp 151-164, issn 0213-8743, 14 p.Article

Théorèmes ergodiques à plusieurs paramètres dans les espaces de Banach = Ergodic theorems with several parameters in Banach spacesEl Berdan, Kassen; Brunel, A.1995, 75 p.Thesis

THE BISHOP-PHELPS-BOLLOBAS THEOREM AND ASPLUND OPERATORSARON, R. M; CASCALES, B; KOZHUSHKINA, O et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3553-3560, issn 0002-9939, 8 p.Article

THE DISTANCE dist(B, X) WHEN B IS A BOUNDARY OF B(X**)GRANERO, A. S; HERNANDEZ, J. M; PFITZNER, H et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 3, pp 1095-1098, issn 0002-9939, 4 p.Article

Complemented isometric copies of L1 in dual banach spacesHAGLER, J.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 11, pp 3313-3324, issn 0002-9939, 12 p.Article

On the connection between real and complex interpolation of quasi-Banach spacesCOBOS, F; PEETRE, J; PERSSON, L. E et al.Bulletin des sciences mathématiques (Paris. 1885). 1998, Vol 122, Num 1, pp 17-37, issn 0007-4497Article

On geometry on Banach spaces with property αMORENO, J. P.Journal of mathematical analysis and applications. 1996, Vol 201, Num 2, pp 600-608, issn 0022-247XArticle

On the differentiability of set-valued functions defined on a banach space and mean value theoremIBRAHIM, A.-G. M.Applied mathematics and computation. 1996, Vol 74, Num 1, pp 79-94, issn 0096-3003Article

On quotients and restrictions of generalized scalar operatorsESCHMEIER, J; PUTINAR, M.Journal of functional analysis. 1989, Vol 84, Num 1, pp 115-134, issn 0022-1236Article

Directionally continuous selections in Banach spacesBRESSAN, A; CORTESI, A.Nonlinear analysis. 1989, Vol 13, Num 8, pp 987-992, issn 0362-546XArticle

A characterization of nonreflexive banach speciesTINGLEY, D.Applicable analysis (Print). 1988, Vol 27, Num 1-3, pp 1-4, issn 0003-6811Article

Homeomorphisms and local C1 approximationsWARGA, J.Nonlinear analysis. 1988, Vol 12, Num 6, pp 593-597, issn 0362-546XArticle

On structural stability for semiflowsQUANDT, J.Communications in mathematical physics. 1988, Vol 117, Num 2, pp 191-202, issn 0010-3616Article

Some global generalizations of the Birkhoff-Kellogg theorem and applicationsDAJUN GUO; JINGXIAN SUN.Journal of mathematical analysis and applications. 1988, Vol 129, Num 1, pp 231-242, issn 0022-247XArticle

James space on general treesBRACKEBUSCH, R. E.Journal of functional analysis. 1988, Vol 79, Num 2, pp 446-475, issn 0022-1236Article

Contribution à l'étude des martingales, et au lemme de fatou multivoqueChoukairi-Dini, Ahmed; Castaing, Charles.1988, 110 p.Thesis

A density theorem with an application in relaxation of nonconvex-valued differential equationsPHAN VAN CHUONG.Journal of mathematical analysis and applications. 1987, Vol 124, Num 1, pp 1-14, issn 0022-247XArticle

Approximation by compact operators between C(X) spacesYOST, D.Journal of approximation theory. 1987, Vol 49, Num 2, pp 99-109, issn 0021-9045Article

Interpolation des opérateurs linéaires dans les espaces des vecteurs-fonctions et avec une norme mixteBUKHVALOV, A. V.Sibirskij matematičeskij žurnal. 1987, Vol 28, Num 1, pp 37-51, issn 0037-4474Article

  • Page / 201